ArticleOriginal scientific text
Title
Some optimal control applications of real-analytic stratifications and desingularization
Authors 1
Affiliations
- Department of Mathematics; Rutgers, the State University of New Jersey, Piscataway, NJ 08854-8019, U.S.A.
Bibliography
- P. Brunovsky, Every normal linear system has a regular synthesis, Math. Slovaca 28 (1978), 81-100.
- P. Brunovsky, Existence of regular synthesis for general problems, J. Differential Equations 38 (1980), 317-343.
- R. Hermann, On the accessibility problem in control theory, in: International Symposium on Nonlinear Differential Equations and Nonlinear Mechanics, J. P. LaSalle and S. Lefschetz (eds.), Academic Press, New York, 1963, 325-332.
- S. Łojasiewicz Jr., and H. J. Sussmann, Some examples of reachable sets and optimal cost functions that fail to be subanalytic, SIAM J. Control Optim. 23 (1985), 584-598.
- T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan 18 (1966), 398-404.
- P. Stefan, Accessibility and Singular Foliations, Ph. D. Thesis, University of Warwick, 1973.
- H. J. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180 (1973), 171-188.
- H. J. Sussmann, Single-input observability of continuous-time systems, Math. Systems Theory 12 (1979), 371-393.
- H. J. Sussmann, A weak regularity theorem for real analytic optimal control problems, Rev. Mat. Iberoamericana 2 (1986), 307-317.
- H. J. Sussmann, Why real analyticity is important in control theory, in: Perspectives in Control Theory, Proceedings of the Sielpia Conference, Sielpia, Poland, 1988, B. Jakubczyk, K. Malanowski, and W. Respondek (eds.), Birkäuser, Boston, 1990, 315-340.
- H. J. Sussmann, A strong version of the Łojasiewicz Maximum Principle, in: Optimal Control of Differential Equations, N. H. Pavel (ed.), Lecture Notes in Pure and Appl. Math. 160, M. Dekker, New York, 1994, 293-309.
- H. J. Sussmann, A strong version of the Maximum Principle under weak hypotheses, in: Proc. 33rd IEEE Conf. Decision and Control, Orlando, FL, 1994, IEEE Publications, 1994, 1950-1956.
- H. J. Sussmann, A strong maximum principle for systems of differential inclusions, in: Proc. 35th IEEE Conf. Decision and Control, Kobe, Japan, Dec. 1996, IEEE Publications, 1996, 1809-1814.
- H. J. Sussmann, Multidifferential calculus: chain rule, open mapping and transversal intersection theorems, to appear in: Optimal Control: Theory, Algorithms, and Applications, W. W. Hager and P. M. Pardalos (eds.), Kluwer Academic Publishers, 1997.
- M. I. Zelikin and V. F. Borisov, Theory of Chattering Control, with Applications to Astronautics, Robotics, Economics and Engineering, Birkhäuser, Boston, 1994.